I just tried Carbolin 19 for the first time and after a week or so, I began to feel like it was making a noticeable difference in my workouts and how I felt. However, after about a week and a half, I started getting what I thought was acne, but they were itching like crazy. I understand guys that take anabolic steroids get acne, but I’ve never used them and don’t know if they itch as well. Has anyone else had this happen? I need to determine whether I’m allergic to Carbolin 19. I started with 1 in the morning and 1 six hours later. Then I started taking 2 on the 2nd dose of the day. I’m in my early 60’s and using HRT. I typically lift 3 days a week. My choices seem to be stop using Carbolin 19 or maybe using it less. Any help or feedback would be appreciated. Thanks!
I’d go back to this dose for a while and see how you feel. Two caps twice a day is the max dose, but some people respond differently and 1 twice a day can still be an effective approach.
I’m guessing your HRT protocol hasn’t changed in that same timeframe too? (Just to rule out and minimize variables.)
Thanks for the feedback. No, nothing else has changed.